# SDR C2XA11TY050

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 30,061 hours, 22,766 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED FOR EICAS AIRSPEED MESSAGE IN AMBER AT CRUISE. TYS R & R ADC NR1, OPS AND LEAK CHECKS GOOD. (CLOSED)
